# SDR GTIA2017012601760

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 39,729 hours, 17,004 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26B OXYGEN MASK PANEL WONT STAY UP.  SECURED PSU PANEL IAW AMM 35-21-43.
